# SDR UALA2012050402624

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 64,262 hours, 9,342 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM80182
- Part serial: 57
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELMS P110 STATUS DISPLAY.  -MTC MESSAGE 24-11069 DISPLAYED DURING TROUBLESHOOTING.
